# SDR ASAA2021070235403

- Difficulty date: July 2, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N638VA
- Make and model: Airbus A320-214
- Aircraft serial: 03503
- Aircraft time: 42,562 hours, 13,172 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347112320200
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, AFT GALLEY UPPER FLOOR L/H SUPPORT FRAME CORRODED GROUNDED - YES. REMOVED AND REPLACED MAIN CABIN AFT GALLEY UPPER FLOOR LH SUPPORT FRAME PN:D5347112320200 PO: 907924.2 IAW D63474180, D53471123, A320-SRM 51-44-11
